# SDR FDEA201003090686

- Difficulty date: March 9, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 143N53401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR SIDE PANEL LBL 19.00 ATTACHED TIE DOWN FOUND WITH CORROSION AS MARKED AT STA 540. FITTING ON FLOOR SIDE PANEL AT LBL 19 REPAIRED IAW EA NR F-5340-137430.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
